# SDR EIA2000238

- Difficulty date: July 30, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS118282
- Condition: Corroded
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3-CHECK, FOUND L5 DOOR SCUFF PLATE AREA AFT PORTION FOUND CORRODED AND CHIPPED AFTER SCUFF PLATE REMOVED.  L5 DOOR SILL OUTBOARD CHORD FROM BS 2231 TO BS 2285 REPLACED PER SRM 51-10-01 AND SRWS 917364.  (M)
